Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

For $n > 3$ there is only one finitely additive rotationally invariant measure on the $n$-sphere defined on all Lebesgue measurable subsets


Author: Dennis Sullivan
Journal: Bull. Amer. Math. Soc. 4 (1981), 121-123
MSC (1980): Primary 28D10
MathSciNet review: 590825
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 28D10

Retrieve articles in all journals with MSC (1980): 28D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14880-1
PII: S 0273-0979(1981)14880-1